# SDR GTIA010939

- Difficulty date: May 5, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT ELEVATOR OUTBOARD STATIC WICK BASE DOUBLER DAMAGED ON BOTTOM SIDE.  REMOVED DAMAGED DOUBLER IAW MD80 SRM 51-30-2.  FABRICATED NEW DOUBLER IAW MD80 SRM 51-10-2.  INSTALLED WICK BASE IAW MD-80 SRM 51-30-2.  (M)
